Advertisement

Legendrian non-simple two-bridge knots

  • Viktória Földvári
Article
  • 11 Downloads

Abstract

By examining knot Floer homology, we extend a result of Ozsváth and Stipsicz and show further infinitely many Legendrian and transversely non-simple knot types among two-bridge knots. We give sufficient conditions of Legendrian and transverse non-simplicity on the continued fraction expansion of the corresponding rational number.

Keywords

Legendrian knots Transverse knots Two-bridge knots Knot Floer homology 

Notes

Acknowledgements

I thank my supervisor, András Stipsicz, for his help and guidance.

References

  1. 1.
    Y. Chekanov, Differential algebra of Legendrian links. Invent. Math. 150(3), 441–483 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Y. Eliashberg, Legendrian and Transversal Knots in Tight Contact 3-Manifolds (Publish or Perish Inc., Houston, 1993), pp. 171–193zbMATHGoogle Scholar
  3. 3.
    J. Epstein, D. Fuchs, M. Meyer, Chekanov–Eliashberg invariants and transverse approximations of Legendrian knots. Pac. J. Math. 201, 89–106 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    J. Etnyre, L. Ng, V. Vértesi, Legendrian and transverse twist knots. J. Eur. Math. Soc. 15(3), 969–995 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    J.B. Etnyre, K. Honda, Knots and contact geometry I: torus knots and the figure eight knot. J. Symplectic Geom. 1(1), 63–120 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    A. Hatcher, W. Thurston, Incompressible surfaces in 2-bridge knot complements. Invent. Math. 79, 225 (1985)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    P. Lisca, P. Ozsváth, A. Stipsicz, Z. Szabó, Heegard Floer invariants of Legendrian knots in contact three-manifolds. J. Eur. Math. Soc. 11, 03 (2008)zbMATHGoogle Scholar
  8. 8.
    F. Loose, The tubular neighborhood theorem in contact geometry. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 68(1), 129–147 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    L. Ng, A Legendrian Thurston–Bennequin bound from Khovanov homology. Algebr. Geom. Topol. 5(4), 1637–1653 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Y. Ni, Link Floer homology detects the Thurston norm. Geom. Topol. 13(5), 2991–3019 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    P. Ozsváth, A.I. Stipsicz, Contact surgeries and the transverse invariant in knot Floer homology. J. Inst. Math. Jussieu 9(3), 601–632 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    P. Ozsváth, Z. Szabó, Heegaard Floer homology and alternating knots. Geom. Topol. 7(1), 225–254 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    P. Ozsváth, Z. Szabó, Holomorphic disks and knot invariants. Adv. Math. 186(1), 58–116 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    A.W. Reid, G.S. Walsh, Commensurability classes of 2-bridge knot complements. Algebr. Geom. Topol. 8(2), 1031–1057 (2008)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2019

Authors and Affiliations

  1. 1.Institute of MathematicsEötvös Loránd UniversityBudapestHungary

Personalised recommendations